# SDR USAA000365

- Difficulty date: March 13, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 49,223 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LONGERON 10 STATION 1307, CRACKED .5 INCH LONG.  CUT OUT DAMAGED SECTION AND SPLICED IN NEW.  (M)
